# SDR COMA0160695

- Difficulty date: September 6, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N431CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7472
- Aircraft time: 595 hours, 510 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Part number: 6229968001
- Part serial: 2284
- Condition: Faulty
- Location: Avionics Bay
- Part time: 602 hours, 512 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT #5247.  DURING CRUISE FLIGHT THE AIRCRAFT DEMONSTRATED YAW CHARACTERISTICS, ESPECIALLY DURING CLIMB.REPLACED THE #2 YAW DAMPER ACTUATOR.  (SVL-4000).
